Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 91, NWS Jackson, KY

June 23, 20167 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 23, 2016, 7:51 PM EDT for 7 counties in Kentucky. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2016, 7:51 PM EDT (23:51 UTC)
Expired
Jun 23, 2016, 8:30 PM EDT
In force
39 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, KY, Jackson County, KY, Knox County, KY, Laurel County, KY, Owsley County, KY, Pulaski County, KY, Whitley County, KY

The radar

The Jackson,KY radar (KJKL), 82 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 3:01 PM EDTTornado WatchSPC7 hr
Jun 23, 7:17 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-385 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

064 
WUUS53 KJKL 232351
SVRJKL
KYC051-109-121-125-189-199-235-240030-
/O.NEW.KJKL.SV.W.0091.160623T2351Z-160624T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
751 PM EDT THU JUN 23 2016

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN SOUTHEASTERN KENTUCKY...
  NORTH CENTRAL WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHERN KNOX COUNTY IN SOUTHEASTERN KENTUCKY...
  LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
  CENTRAL OWSLEY COUNTY IN SOUTHEASTERN KENTUCKY...
  SOUTHEASTERN JACKSON COUNTY IN SOUTHEASTERN KENTUCKY...
  EAST CENTRAL PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 830 PM EDT

* AT 750 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM HERD TO PITTSBURG TO NEAR BENT...MOVING SOUTHEAST AT
  35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LONDON...MANCHESTER...DORTHAE...VOX...GREEN ROAD...BUSH...
  BLACKWATER...GIRDLER...MOORE HILL...SPRULE...COTTONGIN...BENT...
  BERTHA STATION...WELCHBURG...CHESTNUTBURG...HAVEN...PORTERSBURG...
  ROYRADER...MCHARGUE AND HIGHTOP.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HAL ROGERS PARKWAY BETWEEN MILE MARKERS 1 AND 34.
 INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 24 AND
46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR SOUTH CENTRAL
AND SOUTHEASTERN KENTUCKY.

LAT...LON 3712 8455 3721 8415 3745 8386 3740 8354
      3695 8362 3689 8422
TIME...MOT...LOC 2350Z 303DEG 30KT 3737 8387 3717 8409 3711 8440 

HAIL...<.75IN
WIND...60MPH
 
$$

ABE
2 follow-up statements
520 
WWUS53 KJKL 240010
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
810 PM EDT THU JUN 23 2016

KYC109-240019-
/O.CAN.KJKL.SV.W.0091.000000T0000Z-160624T0030Z/
JACKSON KY-
810 PM EDT THU JUN 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR SOUTHEASTERN
KENTUCKY.

LAT...LON 3712 8455 3714 8403 3742 8369 3740 8354
      3695 8362 3689 8422
TIME...MOT...LOC 0009Z 303DEG 30KT 3729 8372 3709 8394 3703 8425 

$$

KYC051-121-125-189-199-235-240030-
/O.CON.KJKL.SV.W.0091.000000T0000Z-160624T0030Z/
CLAY KY-WHITLEY KY-KNOX KY-LAUREL KY-OWSLEY KY-PULASKI KY-
810 PM EDT THU JUN 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CLAY...NORTH CENTRAL WHITLEY...NORTHERN KNOX...LAUREL...
SOUTHEASTERN OWSLEY AND EAST CENTRAL PULASKI COUNTIES...

AT 809 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FELTY TO LIDA TO NEAR HOLLY BAY REC. AREA...MOVING
SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LONDON...MANCHESTER...DORTHAE...VOX...GREEN ROAD...BUSH...
BLACKWATER...GIRDLER...MOORE HILL...SPRULE...COTTONGIN...BENT...
BERTHA STATION...CHESTNUTBURG...HAVEN...PORTERSBURG...MCHARGUE...
HIGHTOP...HOOKER AND ROCKCASTLE SPRINGS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HAL ROGERS PARKWAY BETWEEN MILE MARKERS 3 AND 34.
 INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 24 AND
40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR SOUTHEASTERN
KENTUCKY.

LAT...LON 3712 8455 3714 8403 3742 8369 3740 8354
      3695 8362 3689 8422
TIME...MOT...LOC 0009Z 303DEG 30KT 3729 8372 3709 8394 3703 8425 

HAIL...<.75IN
WIND...60MPH
 
$$

ABE
593 
WWUS53 KJKL 240030
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
830 PM EDT THU JUN 23 2016

KYC051-121-125-189-199-235-240040-
/O.EXP.KJKL.SV.W.0091.000000T0000Z-160624T0030Z/
CLAY KY-WHITLEY KY-KNOX KY-LAUREL KY-OWSLEY KY-PULASKI KY-
830 PM EDT THU JUN 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR CLAY...NORTH CENTRAL
WHITLEY...NORTHERN KNOX...LAUREL...SOUTHEASTERN OWSLEY AND EAST
CENTRAL PULASKI COUNTIES HAS EXPIRED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR SOUTHEASTERN
KENTUCKY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
SOUTH CENTRAL AND SOUTHEASTERN KENTUCKY.

LAT...LON 3712 8455 3714 8403 3742 8369 3740 8354
      3695 8362 3689 8422
TIME...MOT...LOC 0029Z 303DEG 30KT 3729 8372 3709 8394 3703 8425 

$$

JVM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 6:49 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 23, 6:49 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Jackson KY
649 PM EDT THU JUN 23 2016

.UPDATE...
Issued at 650 PM EDT THU JUN 23 2016

Currently, the line of showers and strong to severe thunderstorms
are continuing to track south slowly. Some lingering instability
over the far southern counties seems to be enough favorable
environment to sustain severe convection over the south. Will be
issuing a new ZFP to highlight this.

UPDATE Issued at 1142 AM EDT THU JUN 23 2016

Current surface analysis across the area features temperatures
warming into the lower 80s and a vague but present outflow
boundary across central eastern Kentucky. As well, a cold front is
present to the northwest and will slowly be making a south and
southeast approach. Clearing skies and increased heating through
the early afternoon hours will allow for rapid destabilization
this afternoon as cells develop ahead of the slowly dropping
southeast cold front. The remnant outflow boundary across the area
will further enhance convection as storms become organized and
produce possible damaging winds and heavy rainfall. As the front
slides south and becomes west to east across the area this
evening, training of storms becomes possible and where repeated
bouts of rain has fallen before, a decent flash flood threat is
valid. Have issued a Flash Flood Watch until 8pm. This may need to
be extended depending on how long the activity lasts into this
evening..

UPDATE Issued at 708 AM EDT THU JUN 23 2016

Convection that was over ILN and RLX has shifted southeast, with a
area of showers and thunderstorms currently impacting the northern
portion of the CWA. Luckily storms have weakened significantly, so
there is no severe threat at this time. However it could be
putting down some decent rains, which will be something to keep in
mind for any storms that develop or move over the same location
later in the day. Otherwise, forecast seems to be in good shape
this morning. Loaded in the latest observations to make sure the
temp, dew point, and wind forecasts were in line with ongoing
conditions. Grids have been published and sent to NDFD/web, though
no changes are needed to the forecast package at this time.

&&

.SHORT TERM...(Today through Friday)
Issued at 403 AM EDT THU JUN 23 2016

An active start to the period is expected today, thanks to a center
of low pressure currently traveling eastward across Indiana and
Ohio. This will continue on a southeast track through the day,
pulling a cold front southward into the state between 18 and 21Z.
The cold front will then remain in place across the northern half of
the state through at least 6z tonight (Friday) before finally slowly
shifting southward through the southern portion of the CWA through
the day Friday.

Along and just south of the current cold front, a stout area of
convection has set up, currently encompassing much of IN, OH, and
northern WV. This convection is taking a southeastward track,
following the best theta-e advection gradients. Based on the current
radar trends, the current convection may pass just north of the CWA
through the next few hours. However, as the low continues eastward
and the cold front begins to sag farther south as we begin gaining
daytime sunlight and heating, expect pops to begin shifting into our
area. As such, included slight chances over the next couple of
hours, with scattered pops by 12Z, slowly spreading southward
through about noon. Latest hi-res models all seem to agree that
convection will be more scattered in nature as it moves across
eastern KY. However, with decent CAPE throughout the morning/early
afternoon, and stout winds in the low, mid, and upper levels, any of
these storms could still produce some severe potential, mainly in
the form of strong to damaging winds.

Between 18 and 21Z, the cold front will begin its descent into KY.
This will correspond with best peak heating and afternoon
instability. CAPE values will top out between 3.5k and 4.5k j/kg
between 18 and 0z, with LIs still dropping to -10 to -12. DCAPE will
even max out around 1.5k j/kg by 0Z this evening.  This will
therefore be our best chance for seeing more widespread severe
potential, with damaging winds still the main concern. Pops will
increase to numerous along the frontal boundary in our northern CWA
between 18 and 21Z, then slowly spread southeastward throughout the
remainder of the afternoon and evening. Despite the lingering
frontal boundary, the center of low pressure will continue shifting
eastward, robbing best instability from the area for the latter half
of the overnight.  Still a bit concerned, however, about PWAT values
and heavy rainfall through the overnight.

Any storms during the day could put down torrential rainfall, which
may lead to further flooding concerns. In a fortunate note, however,
it looks like during most of the day today, most widespread rains
will mainly affect the northern CWA, which hasn't been quite as
worked over from previous day's storms. However, any training of
storms could quickly cause problems. Unfortunately, PWATS will
actually increase to over 2 inches (nearly 2.5 inches at SME!)
between 0 and 6z this evening according to the latest NAM12
soundings. This is slightly higher than the GFS soundings, but even
this model is still reading nearly 2 inches. Will need to continue
to monitor storms into the overnight for potential flooding
concerns.

For Friday, the cold front will continue to weaken, having little
affect on the state by this point. In fact, strong NW flow will take
hold across much of the CWA north of the boundary, bringing much
drier air into the region, and cutting off any remaining precip
concerns for the day. Temperatures will be a few degrees cooler than
today with the NW flow in place, but will still achieve the mid and
upper 80s by the afternoon, though with slightly less humidity.

.LONG TERM...(Saturday through Thursday)
Issued at 330 PM EDT THU JUN 23 2016

Upper level ridge continues to build into the region through the
first part of the forecast period. The next weather maker will be
a weak frontal boundary that progresses SE into the region, and
this will begin increasing chances of showers and thunderstorms
late weekend into the first part of next week. The storms will
wain some as we move into Tuesday, but additional storms are
possible by Thursday as another upper level wave approaches. Model
wise the the spaghetti plot shows that the guidance remains in
good agreement. The upper level high will be well established
across the lower MS River Valley. Guidance remains in good
agreement with the ridging breaking down by mid week. The
breakdown will lead to cooler temperatures by the time we get to
mid and late week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
ISSUED AT 650 PM EDT THU JUN 23 2016

A couple lines of showers and thunderstorms continue to slowly
slide south. As they pass over the TAF sites, expect IFR and below
conditions. Both lines should begin to dissipate by 00z with some
clearing from north to south as the cold front slowly slides
south. Where places to clear out, expect dense fog development
towards dawn. Fog and low cigs will lift by 16z and with the
exception of a few showers and storms developing again along the
TN and VA borders during the afternoon, eastern Kentucky will
remain relatively dry.

&&

.JKL Watches/Warnings/Advisories...
Flash Flood Watch until midnight EDT tonight for KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

&&

UPDATE...SHALLENBERGER
SHORT TERM...JMW
LONG TERM...DJ
AVIATION...SHALLENBERGER
Hazardous weather outlook, Jun 23, 7:37 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
737 PM EDT THU JUN 23 2016

KYZ044-050>052-058>060-068-069-104-106>114-119-120-250245-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-
KNOTT-OWSLEY-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...SANDY HOOK...WEST LIBERTY...
PAINSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...
BOONEVILLE...INEZ...COAL RUN...ELKHORN CITY...PIKEVILLE...
SOUTH WILLIAMSON
737 PM EDT THU JUN 23 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TORNADO WATCH 289 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. THE
MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS...TORRENTIAL
RAINFALL...AND ISOLATED TORNADOES.

THESE STORMS MAY ALSO LEAD TO FLASH FLOODING CONCERNS...
ESPECIALLY IN LOCATIONS THAT HAVE RECEIVED REPEATED ROUNDS OF
RAINFALL OVER THE PAST SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY AS WELL...MAINLY
IN THE MORNING ACROSS FAR EASTERN KENTUCKY.

THUNDERSTORMS WILL AGAIN BE POSSIBLE AT TIMES FROM SUNDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF SEVERE WEATHER
OR FLOODING THROUGH TONIGHT.

KYZ079-080-083>088-115>118-250245-
PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-PERRY-CLAY-
LESLIE-LETCHER-
INCLUDING THE CITIES OF...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG
737 PM EDT THU JUN 23 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SEVERE THUNDERSTORM WATCH 293 IN EFFECT UNTIL 1 AM EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. THE
MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS AND TORRENTIAL
RAINFALL.

THESE STORMS MAY ALSO LEAD TO FLASH FLOODING
CONCERNS...ESPECIALLY IN LOCATIONS THAT HAVE RECEIVED REPEATED
ROUNDS OF RAINFALL OVER THE PAST SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY AS WELL...MAINLY
IN THE MORNING ACROSS FAR EASTERN KENTUCKY.

THUNDERSTORMS WILL AGAIN BE POSSIBLE AT TIMES FROM SUNDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF DAMAGING WINDS
OR FLOODING THROUGH TONIGHT.

KAS

In the hours before

Special weather statement, Jun 23, 3:54 PM EDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
354 PM EDT THU JUN 23 2016

KYZ044-052-232030-
ROWAN-FLEMING-
354 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT ROWAN...FLEMING...

AT 354 PM EDT...A STRONG THUNDERSTORM WAS OVER WALLINGFORD...OR NEAR
FLEMINGSBURG...MOVING EAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLEMINGSBURG...POPLAR PLAINS...PLUMMERS LANDING...CRAINTOWN...
NEPTON...ELIZAVILLE...GODDARD...PECKS RIDGE...GATES...WALTZ...
FOXPORT...MUSES MILLS...HALDEMAN...WALLINGFORD...CRANSTON...TILTON...
COWAN...MOUNT CARMEL...TRIPLETT AND EWING.

THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
142 AND 148.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR EAST CENTRAL
KENTUCKY.

&&

LAT...LON 3849 8359 3843 8358 3840 8348 3838 8345
      3840 8342 3839 8340 3832 8336 3832 8334
      3823 8331 3821 8328 3835 8386 3836 8388
      3835 8389 3837 8390 3837 8392 3846 8386
      3853 8364
TIME...MOT...LOC 1954Z 280DEG 44KT 3841 8361

JVM
Local storm report, Jun 23, 6:26 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
626 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND DMG     JUDY                    38.13N 83.96W
06/23/2016                   MONTGOMERY         KY   911 CALL CENTER

            TREES DOWN ON THE 4600 BLOCK OF VAN THOMPSON ROAD NEAR
            HWY 537.

&&

TBREWER
Local storm report, Jun 23, 6:36 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
636 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND DMG     2 S SIDEVIEW            38.08N 84.04W
06/23/2016                   MONTGOMERY         KY   911 CALL CENTER

            TREES DOWN ON DONALDSON ROAD NEAR THE CLARK COUNTY LINE.

&&

TBREWER
Local storm report, Jun 23, 6:50 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
650 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     JUDY                    38.13N 83.96W
06/23/2016                   MONTGOMERY         KY   911 CALL CENTER

            TREES DOWN ON THE 4600 BLOCK OF VAN THOMPSON ROAD NEAR
            HWY 537.

&&

TBREWER
Local storm report, Jun 23, 6:51 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
651 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     2 S SIDEVIEW            38.08N 84.04W
06/23/2016                   MONTGOMERY         KY   911 CALL CENTER

            TREES DOWN ON DONALDSON ROAD NEAR THE CLARK COUNTY LINE.

&&

TBREWER
Local storm report, Jun 23, 7:45 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
745 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     NOCTOR                  37.56N 83.34W
06/23/2016                   BREATHITT          KY   NWS EMPLOYEE

            TREE DOWN IN CREEK AND LARGE LIMBS IN ROADWAY ON HWY 30
            EAST.

&&

TBREWER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:13 AM EDTSpecial Weather StatementJKLElliott47 min
Jun 23, 6:29 AM EDTSpecial Weather StatementJKLFleming46 min
Jun 23, 7:02 AM EDTSpecial Weather StatementJKLBath, Elliott, Rowan43 min
Jun 23, 7:42 AM EDTSpecial Weather StatementJKLJohnson, Martin33 min
Jun 23, 8:06 AM EDTSpecial Weather StatementJKLPike39 min
Jun 23, 10:53 AM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more12 hr
Jun 23, 1:46 PM EDTSpecial Weather StatementJKLElliott29 min
Jun 23, 3:54 PM EDTSpecial Weather StatementJKLFleming36 min
Jun 23, 4:19 PM EDTSevere Thunderstorm WarningJKLFleming, Rowan26 min
Jun 23, 4:42 PM EDTSevere Thunderstorm WarningJKLElliott, Fleming, Rowan33 min
Jun 23, 4:57 PM EDTAreal Flood AdvisoryJKLElliott, Fleming, Rowan3 hr
Jun 23, 5:03 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Menifee, Montgomery, Rowan26 min
Jun 23, 5:21 PM EDTTornado WarningJKLElliott, Johnson24 min
Jun 23, 5:35 PM EDTSevere Thunderstorm WarningJKLJohnson25 min
Jun 23, 5:44 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Martin, Pike46 min
Jun 23, 6:02 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Morgan, Rowan, Wolfe28 min
Jun 23, 6:26 PM EDTAreal Flood AdvisoryJKLMontgomery64 min
Jun 23, 6:40 PM EDTAreal Flood AdvisoryJKLMartin3 hr
Jun 23, 6:43 PM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Lee, Leslie, Magoffin, Owsley and 2 more32 min
Jun 23, 7:07 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Letcher, Magoffin, Perry and 1 more23 min
Jun 23, 7:11 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Laurel, Owsley, Pulaski, Rockcastle34 min
Jun 23, 7:29 PM EDTSevere Thunderstorm WarningJKLFloyd, Knott, Letcher, Pike31 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.